# SDR USAA050708

- Difficulty date: June 1, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .6 INCH, STRINGER TIE CLIP STATION 294.5 STRINGER 13L.  FABRICATED AND INSTALLED NEW TIE CLIP IAW BOEING DRAWING 62-01633.  (M)
